# SDR A6WA201543089

- Difficulty date: September 29, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 27,862 hours, 27,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 601R31527137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPENING, LOWER FRAME AFT CLEAT HAS CORROSION, REPLACED.
